Gel'fand widths of the unit ball of the Hardy class $H^p$ in weight spaces
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 171-175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a3,
author = {O. G. Parfenov},
title = {Gel'fand widths of the unit ball of the {Hardy} class~$H^p$ in weight spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {171--175},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a3/}
}
O. G. Parfenov. Gel'fand widths of the unit ball of the Hardy class $H^p$ in weight spaces. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 171-175. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a3/